# SDR CA001201013

- Difficulty date: October 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 55,213 hours, 33,767 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 915F2124
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 29,984 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) DEPARTED WITH MEL ON NR 2 GENERATOR, GENERATOR HAD BEEN DISCONNECTED. 50 MILES SOUTH WEST OF YQB, THE APU GENERATOR FAILED. NR 1 BUS TRANSFER DID NOT TAKE PLACE, FIRST OFFICER WAS WITHOUT INSTRUMENTS. REQUESTED LANDING TO YQB, LANDED WITHOUT INCIDENT. APU GENERATOR CONTROL UNIT CIRCUIT BREAKER HAD TRIPPED. REPLACED GCU AS PER WORK CARD 2271-2. OFF CANADIAN PART 7-2450-9-0001, SERIAL 0758, ON SERIAL 2847. OFF CANADIAN PART #7-2450-9-0002 SERIAL 0776, ON S/N 1112.
